A note on Dragomir-Mcandrew's trapezoid inequalities

Authors

  • Hendra Gunawan

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.241-244

Abstract

In [1], Dragomir and Mcandrew proved some trapezoid inequalities by involving a Gr"uss' type inequality. In this note, we show that their trapezoid inequalities can actually be obtained directly in a much simpler way. Some improvements will also be offered.

Author Biography

Hendra Gunawan

Department of Mathematics, Bandung Institute of Technology, Bandung 40132, Indonesia

Downloads

Published

2002-09-30

How to Cite

Gunawan, H. (2002). A note on Dragomir-Mcandrew’s trapezoid inequalities. Tamkang Journal of Mathematics, 33(3), 241–244. https://doi.org/10.5556/j.tkjm.33.2002.241-244

Issue

Section

Papers